# SDR RRXA001097

- Difficulty date: December 22, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- Aircraft time: 83,780 hours, 26,974 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Cooler
- Part number: 9799084
- Part serial: P414CP635C
- Condition: Failed
- Location: Nr 1 & Nr 2 Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

TOP OF CLIMB, LT MANIFOLD TEMP INCREASED UNTIL NR 2 MAN AIR TEMP LIGHT CAME ON TEMP AT 265, NR 2 HIGH STAGE LIGHT ON.  TURNED NR 2 BLEED OFF, MANIFOLD TEMP MOMENTARILY DECREASED THEN NR 1 MAN AIR TEMP LIGHT CAME ON.  CYCLED TO MAINTAIN CABIN.  BOTH NR 1 & 2  BLEED OFF TO MAINTAIN TEMP.  REMOVED AND REPLACED NR 1 AND 2 ENGINES PRECOOLER  VALVES PER MM 36-12-58.  SYSTEMS FUNCTION NORMALLY.
